MAUDE Adverse Event Report: ARTHREX, INC. DW OUTFLOW CASSETTE/TUBE SET; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. DW OUTFLOW CASSETTE/TUBE SET; ARTHROSCOPE AND ACCESSORIES
Model Number DW OUTFLOW CASSETTE/TUBE SET
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via (b)(4) that an ar-6430 dualwave outflow tube set was damaged.There was no suction.This was discovered during a case, with no patient effected.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed to user error due to improper insertion of the cassette.

Brand Name
DW OUTFLOW CASSETTE/TUBE SET
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21138420
Report Number1220246-2025-09385
Device Sequence Number20534795
Product Code HRX
UDI-Device Identifier00888867039322
UDI-Public(01)00888867039322(11)240901(17)290831(10)78240019
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDW OUTFLOW CASSETTE/TUBE SET
Device Catalogue NumberAR-6430
Device Lot Number78240019
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown